# SDR 97ZZZX1757

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81HH
- Make and model: Braero BAE1251000
- Aircraft serial: 259034
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EDN115BN11
- Condition: Faulty
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

KISP - ON APPROACH (PART 91 - NO PASSENGERS) WHEN GEAR HANDLE LOWERED, DID NOT GET A GREEN LIGHT FOR THE NLG.  WITH GEAR HANDLE DOWN AND NO GREEN LIGHT FOR THE NLG, THE ALTERNATE INDICATOR (PIN POSITION ON CENTER CONSOLE) WAS CHECKED.  IT INDICATED NLG DOWN.  TOWER SAID ALL GEAR APPEARED DOWN.  HYD PRESS GOOD, AND DID NOT HAVE A RED NLG LIGHT.  LAMP TEST INDICATED ALL LIGHTS FUNCTIONING.  AFTER NOTIFYING TOWER AND MAKING A LOW APPROACH, NLG GREEN LIGHT CAME ON.  INSTALLED NLG DOWN AND LOCK SWITCH.  ACCOMPLISHED NORMAL GEAR SWING IAW MM CHAPTER 32-30-00.  ALL SYSTEM OPS NORMAL.
